# SDR 97ZZZX4291

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: New England Propeller Service Inc, repair station RC2R130L
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Change Rod
- Part number: D60711
- Condition: Cracked
- Location: Propeller
- Part time: 1,640 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE ROD CRACKED IN LAST THREAD ON ENGINE SIDE.  CRACK PROPAGATED THROUGH THREAD TO INSIDE CAUSING OIL LEAK.  CRACK FOUND DURING MAGNETIC PARTICLE INSPECTION AND VERIFIED DURING PRESSURE CHECK OF ROD OUTSIDE OF PROPELLER.  ROD WAS NEW AT OVERHAUL.
